RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Stoch. Proc. Appl., 2012, том 122, выпуск 7, страницы 2594–2609 (Mi spa2)  

Subcritical branching processes in a random environment without the Cramer condition

V. Vatutina, X. Zhengb

a Department of Discrete Mathematics, Steklov Mathematical Institute, 8 Gubkin Street, 119 991 Moscow, Russia
b Department of ISOM, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong Special Administrative Region

Аннотация: A subcritical branching process in random environment (BPRE) is considered whose associated random walk does not satisfy the Cramer condition. The asymptotics for the survival probability of the process is investigated, and a Yaglom type conditional limit theorem is proved for the number of particles up to moment n given survival to this moment. Contrary to other types of subcritical BPRE, the limiting distribution is not discrete. We also show that the process survives for a long time owing to a single big jump of the associate random walk accompanied by a population explosion at the beginning of the process.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00139
HKSAR GRF 606010
First author’s research partially supported by the Russian Foundation for Basic Research, grant 11-01-00139. Second author’s research partially supported by GRF 606010 of the HKSAR.


DOI: https://doi.org/10.1016/j.spa.2012.04.008


Реферативные базы данных:

Тип публикации: Статья
MSC: 60J80, 60K37, 60G50, 60F17
Поступила в редакцию: 04.01.2012
Исправленный вариант: 10.04.2012
Принята в печать:15.04.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/spa2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020